Positive Solutions for a Fractional Boundary Value Problem with Changing Sign Nonlinearity
Yongqing Wang,
Lishan Liu and
Yonghong Wu
Abstract and Applied Analysis, 2012, vol. 2012, 1-17
Abstract:
We discuss the existence of positive solutions to the following fractional m -point boundary value problem with changing sign nonlinearity , where is a positive parameter, , , with , is the standard Riemann-Liouville derivative, and may be singular at and/or and also may change sign. The work improves and generalizes some previous results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/214042.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/214042.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:214042
DOI: 10.1155/2012/214042
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().